# SDR SWIA190041674

- Difficulty date: December 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 26,555 hours, 24,518 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT FS 621.00, WL 112.00, BL 0.0 APPROXIMATELY 8.00" LONG AT 50 PERCENT FSH.  C-CHECK NOT RELEASED YET, REPAIRED DAMAGE IAW REO.
